# SDR SWAA2022061512857

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 149A8104
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD PANEL SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS866 LBL11. MARKED. / [01] CRACK IS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN. PART REPLACEMENT IS REQUIRED;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED ACB BULKHEAD PANEL SUPPORT ATTACH ANGLE BS866; LBL11 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED ACB BULKHEAD PANEL SUPPORT ATTACH ANGLE BS866; LBL11 IAW SRM 51-40-05-0G-0 AND DWG 149A8102; DWG 149A8104. OK TO INSTALL NEW ANGLE;[05] VERIFIED CORRECTIVE ACTIONS STEP 4. OK TO INSTALL GIVEN.;[06] INSTALLED NEW ACB BULKHEAD PANEL SUPPORT ATTACH ANGLE BS866; LBL11 IAW SRM 51-40-02-0G-0 AND DWG 149A8102; DWG 149A8104.;[07] VERIFIED CORRECTIVE ACTION 6.
